My husband has been taking namenda and aricept for 6 months. Lately, he has been complaining about seeing patches of color, such as blue and red. When stares at it awhile, it fades. Has anyone had this reaction?
Ocular side effects of Namenda reported during clinical trials have included cataract, conjunctivitis, macula lutea degeneration, decreased visual acuity, decreased hearing, tinnitus, blepharitis, blurred vision, corneal opacity, glaucoma, conjunctival hemorrhage, eye pain, retinal hemorrhage, xerophthalmia, diplopia, abnormal lacrimation, myopia, and retinal detachment although these adverse events may not be necessarily related to memantine.
Ocular side effects of Aricept include cataract, eye irritation, and blurred vision have been reported frequently. Dry eyes, glaucoma, blepharitis, retinal hemorrhage, conjunctival hemorrhage, and spots before eyes have been reported infrequently.
So both the medicines can be causing these side effects. Please discuss with his doctor.
Hopefully other people who have used these medicines will give you more feedback.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 24 Mar 2010 • 1 answer
Posted 13 Oct 2010 • 2 answers
Posted 21 Nov 2013 • 1 answer
Posted 18 May 2016 • 0 answers